| Catalog Number |
01.13.104R |
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/31/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 august 2018.Lot 176756: 26 items manufactured and released on 18 december 2017.Expiration date: 2022-12-11.No anomalies found related to the problem.To date, 16 items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in complaining of pain 1 months and half after the primary.The surgeon determined that the femur was fractured.There was no report of trauma.The cause of the fracture is unknown.The surgeon revised the stem, head and liner.The surgery was completed successfully.